# SDR ASOA2015042912700

- Difficulty date: April 10, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364, INTERCOSTAL AT 27R HAS CORROSION.  REMOVED CORROSION AT FS 364, 27R IAW SRM 51-12-00-001-001-A01 & 51-21-06-001-001-A01.  SUBMITTED TO ENGINEERING FOR PERMANENT DISPOSITION REF SRM 51-13-01-001-001-A01.  COMPLIED WITH EA 32-2015-136.
